Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Involutions on Kleinian groups


Authors: I. Kra and B. Maskit
Journal: Bull. Amer. Math. Soc. 78 (1972), 801-805
MSC (1970): Primary 30A58; Secondary 32G15
MathSciNet review: 0301190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A58, 32G15

Retrieve articles in all journals with MSC (1970): 30A58, 32G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13042-8
PII: S 0002-9904(1972)13042-8